... this happens to me quite often & is very painful. Any suggestions on what i can do to ease the pain ? sincerely, Madonna Carmean
2 Aug 2011
I do not have Fibromyalgia, but I DO have pain in my knees that BURNS like fire!
Have you been to a Dr. to confirm you have Fibromyalgia? If so, then he should refer you to a pain management Dr. However, you may need to wait about six months before a pcp doctor can refer you... so it depends on if you have been diagnosed, gone through the whole x-ray, MRI, bone density test, muscle tests, etc, etc. If I were you and did NOT have a pain doctor, then I would ask my doctor for some form of pain medication. It could be you only need some Ibuprofen for inflammation, but you definitely need to consult your doctor, or at least a pharmacist. Don't medicate yourself before asking... you may do MORE harm. Sorry for your pain... if your back burns as bad as my knees do, then I truly understand how you get to the point you just CANT take it anymore. I did things I am not proud of, but now I have gone through all the p's and q's, and am on pain mgmt now. It is a long process, but now I actually feel almost normal again, like I did BEFORE the Graves Disease ruined my bones and teeth, among other things. Take care and GOOD LUCK. I feel your pain! I have osteoarthritis in MY lower and upper back too, and sometimes I cannot even get UP in the morning until I have my meds in my system. Let me know what happens to you. The people here are GREAT so far, and have been VERY supportive to me even after all I went through before I got INSURANCE! Talk about real suffering... not having ANYTHING to take... well, I cried alot. Now I am getting my life back again. Hope you get what you need to stop the hurting.
27 Oct 2014
I have for years. In August I had back surgery. Took 4 mths for me to feel good enough to stop regretting that, but now I am free of lower back pain. However, my job is on the line because I am out of FMLA and leave, but do not have a release to work because of leg pain. I've had the hip pain you describe for at least three years. But the leg, groin pain was worse so my back dr had a MRI done. It looks like I have avascular necrosis of femoral head... Hip damage that is most likely a result of steroid injections for my back and dose packs for chest pain (heart issues have been ruled out). I'm waiting to see a specialist next week, but a friend of my sister has had to have total hip replacement because of steroid use for asthma. He's in his early 30s and his hip gave out... Very painful. My suggestion is to ask your dr for a pelvic MRI, or at least seek treatment. The funny thing is my back Dr gave me a steroid injection the day before he received results from my MRI :(.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... sleep i know it has side effects and im on pain meds becouse of my back pain . but my joints hurt and i get so tired of not sleeping . the psyc i ...
1 answer • 20 Oct 2009
... This occurred several weeks after my doctor doubled my dose of methitest. My questions are: Why would only the hip joints be affected? Is ...
1 answer • 14 Feb 2011
I have been taking doxcycline for two and a half weeks, initially was very sick but was told I had to continue, however since taking it I am having ...
1 answer • 12 Jul 2011
I've recently been in excruciating pain in all my joints & I've been tested for numerous things that may be causing it... however, my ...
1 answer • 17 May 2014
For the past 3 years I have been taking prontheline bromide for the side effects of stopping extreme head sweating .It works unfortunately I now need ...
2 answers • 18 days ago